A 32-year-old male asked:
Disclaimer

Seizures due to Xanax (alprazolam) withdrawal?

1 doctor answer
Dr. Bac Nguyen
22 years experience in Family Medicine
A stated-warning: Possible seizure activities due to abrupt withdrawal of xanax (alprazolam) (hypnotic class of med) is clearly stated in the drug-label for this med. If prolonged use, do not stop abruptly. If you can/need to go off this medication, consult your prescribing physican for appropriate weaning protocol to safely discontinue it. Consult doc. Good luck.
Answered on Aug 7, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Michael Blumenfield
56 years experience in Psychiatry
Complicated Question: It all depends on the dosage, how long the person has been taking the Klonopin (clonazepam) and how abrupt or gradual the withdrawal has occurred. Bot ... Read More
1
1 thank
A 44-year-old female asked:
Dr. James Wells
43 years experience in Psychiatry
No: Temazepam, in my experience, would not be a way to avoid withdrawal symptoms, including seizures, that are experienced with a sudden discontinuation o ... Read More
3
3 thanks
A 32-year-old male asked:
Dr. Mary p Marshall
37 years experience in Clinical Psychology
Drug induced Seizure: Xanax (alprazolam) is very addictive and you can get dependent on it very quickly, need higher doses. Eight weeks is a long time and withdrawal can c ... Read More
A 43-year-old male asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
Zoloft (sertraline): is not associated with seizures. Either use or stopping
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month